Follow
Mohammad Sadek
Title
Cited by
Cited by
Year
New hypergeometric connection formulae between Fibonacci and Chebyshev polynomials
WM Abd-Elhameed, YH Youssri, N El-Sissi, M Sadek
The Ramanujan Journal 42, 347-361, 2017
302017
Local and global densities for Weierstrass models of elliptic curves
JE Cremona, M Sadek
arXiv preprint arXiv:2003.08454, 2020
232020
On quadratic twists of hyperelliptic curves
M Sadek
102014
On sequences of consecutive squares on elliptic curves
M Kamel, M Sadek
Glasnik matematički 52 (1), 45-52, 2017
92017
Models of genus one curves
M Sadek
92010
Evaluation of Gaussian hypergeometric series using Huff’s models of elliptic curves
M Sadek, N El-Sissi, AS Zargar, N Zamani
The Ramanujan Journal 48, 357-368, 2019
82019
On elliptic curves whose conductor is a product of two prime powers
M Sadek
Mathematics of Computation 83 (285), 447-460, 2014
82014
Periodic continued fractions and elliptic curves over quadratic fields
M Sadek
Journal of Symbolic Computation 76, 200-218, 2016
72016
Edwards curves and Gaussian hypergeometric series
M Sadek, N El-Sissi
Journal de théorie des nombres de Bordeaux 28 (1), 115-124, 2016
72016
On geometric progressions on hyperelliptic curves
M Alaa, M Sadek
arXiv preprint arXiv:1602.05850, 2016
52016
Counting models of genus one curves
M Sadek
Mathematical Proceedings of the Cambridge Philosophical Society 150 (3), 399-417, 2011
52011
Families of elliptic curves of rank≥ 5 over Q (t)
D Moody, M Sadek, AS Zargar
JOURNAL OF MATHEMATICS 49 (7), 2019
42019
Counting elliptic curves with bad reduction over a prescribed set of primes
M Sadek
arXiv preprint arXiv:1704.02056, 2017
42017
On genus one curves of degree 5 with square-free discriminant
T Fisher, M Sadek
arXiv preprint arXiv:1406.6953, 2014
42014
Minimal genus one curves
M Sadek
Functiones et Approximatio Commentarii Mathematici 46 (1), 117-131, 2012
42012
Simultaneous rational periodic points of degree-2 rational maps
B Barsakçı, M Sadek
Journal of Number Theory 243, 715-728, 2023
32023
Families of polynomials of every degree with no rational preperiodic points
M Sadek
Comptes Rendus. Mathématique 359 (2), 195-197, 2021
32021
Strong rational Diophantine D (q)-triples
A Dujella, M Paganin, M Sadek
Indagationes mathematicae 31 (3), 505-511, 2020
32020
On rational periodic points of
M Sadek
arXiv preprint arXiv:1804.09839, 2018
32018
On dependence of rational points on elliptic curves
M Sadek
arXiv preprint arXiv:1605.02961, 2016
32016
The system can't perform the operation now. Try again later.
Articles 1–20